# SDR YYFA20120801001

- Difficulty date: August 1, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,097 hours, 34,168 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT INDICATION WAS ON AFTER TAKEOFF. CYCLED THREE TIMES AND WAS STILL ON.
